Volume 18, issue 1 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Chern–Simons line bundle on Teichmüller space

Colin Guillarmou and Sergiu Moroianu

Geometry & Topology 18 (2014) 327–377
Bibliography
1 P Albin, Renormalizing curvature integrals on Poincaré–Einstein manifolds, Adv. Math. 221 (2009) 140 MR2509323
2 S Baseilhac, Chern–Simons theory in dimension three
3 U Bunke, String structures and trivialisations of a Pfaffian line bundle, Comm. Math. Phys. 307 (2011) 675 MR2842963
4 S S Chern, J Simons, Characteristic forms and geometric invariants, Ann. of Math. 99 (1974) 48 MR0353327
5 C Fefferman, C R Graham, The ambient metric, Annals of Mathematics Studies 178, Princeton Univ. Press (2012) MR2858236
6 L Ford, Automorphic functions, McGraw-Hill (1929)
7 D S Freed, Classical Chern–Simons theory, I, Adv. Math. 113 (1995) 237 MR1337109
8 C R Graham, Volume and area renormalizations for conformally compact Einstein metrics, from: "The proceedings of the $19^{\mathrm{th}}$ winter school “Geometry and Physics”", Rend. Circ. Mat. Palermo Suppl. 63 (2000) 31 MR1758076
9 C Guillarmou, Meromorphic properties of the resolvent on asymptotically hyperbolic manifolds, Duke Math. J. 129 (2005) 1 MR2153454
10 C Guillarmou, Generalized Krein formula, determinants, and Selberg zeta function in even dimension, Amer. J. Math. 131 (2009) 1359 MR2555844
11 C Guillarmou, S Moroianu, J Park, Eta invariant and Selberg zeta function of odd type over convex co-compact hyperbolic manifolds, Adv. Math. 225 (2010) 2464
12 M Henningson, K Skenderis, The holographic Weyl anomaly, J. High Energy Phys. (1998) MR1644988
13 C D Hodgson, S P Kerckhoff, Rigidity of hyperbolic cone-manifolds and hyperbolic Dehn surgery, J. Differential Geom. 48 (1998) 1 MR1622600
14 P Kirk, E Klassen, Chern–Simons invariants of $3$–manifolds decomposed along tori and the circle bundle over the representation space of $T^2$, Comm. Math. Phys. 153 (1993) 521 MR1218931
15 K Krasnov, Holography and Riemann surfaces, Adv. Theor. Math. Phys. 4 (2000) 929 MR1867510
16 K Krasnov, On holomorphic factorization in asymptotically AdS $3{D}$ gravity, Classical Quantum Gravity 20 (2003) 4015 MR2017332
17 K Krasnov, J M Schlenker, On the renormalized volume of hyperbolic $3$–manifolds, Comm. Math. Phys. 279 (2008) 637 MR2386723
18 A Marden, Deformations of Kleinian groups, from: "Handbook of Teichmüller theory, Vol. I" (editor A Papadopoulos), IRMA Lect. Math. Theor. Phys. 11, Eur. Math. Soc., Zürich (2007) 411 MR2349676
19 R R Mazzeo, The Hodge cohomology of a conformally compact metric, J. Differential Geom. 28 (1988) 309 MR961517
20 R R Mazzeo, R B Melrose, Meromorphic extension of the resolvent on complete spaces with asymptotically constant negative curvature, J. Funct. Anal. 75 (1987) 260 MR916753
21 A McIntyre, L A Takhtajan, Holomorphic factorization of determinants of Laplacians on Riemann surfaces and a higher genus generalization of Kronecker's first limit formula, Geom. Funct. Anal. 16 (2006) 1291 MR2276541
22 A McIntyre, L P Teo, Holomorphic factorization of determinants of Laplacians using quasi-Fuchsian uniformization, Lett. Math. Phys. 83 (2008) 41 MR2377945
23 S Moroianu, J M Schlenker, Quasi-Fuchsian manifolds with particles, J. Differential Geom. 83 (2009) 75 MR2545031
24 D Quillen, Determinants of Cauchy–Riemann operators on Riemann surfaces, Funktsional. Anal. i Prilozhen. 19 (1985) 37, 96 MR783704
25 T R Ramadas, I M Singer, J Weitsman, Some comments on Chern–Simons gauge theory, Comm. Math. Phys. 126 (1989) 409 MR1027504
26 D B Ray, I M Singer, $R$–torsion and the Laplacian on Riemannian manifolds, Advances in Math. 7 (1971) 145 MR0295381
27 L A Takhtajan, L P Teo, Liouville action and Weil–Petersson metric on deformation spaces, global Kleinian reciprocity and holography, Comm. Math. Phys. 239 (2003) 183 MR1997440
28 L A Takhtajan, P G Zograf, On the uniformization of Riemann surfaces and on the Weil–Petersson metric on the Teichmüller and Schottky spaces, Math. USSR-Sb. 60 (1988) 297 MR889594
29 A J Tromba, Teichmüller theory in Riemannian geometry, Lectures in Mathematics ETH Zürich, Birkhäuser (1992) 220 MR1164870
30 S A Wolpert, Chern forms and the Riemann tensor for the moduli space of curves, Invent. Math. 85 (1986) 119 MR842050
31 T Yoshida, The $\eta$–invariant of hyperbolic $3$–manifolds, Invent. Math. 81 (1985) 473 MR807069
32 P G Zograf, Liouville action on moduli spaces and uniformization of degenerate Riemann surfaces, Algebra i Analiz 1 (1989) 136 MR1027464